# SDR SWAA2014042127220

- Difficulty date: April 17, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 35,894 hours, 23,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 0200200005
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY EXIT SIGN COVER LOOSE.  SECURED COVER IAW AMM.
